Alert archive / Hawaii / Flash Flood Watches in 2012
Flash Flood Watch 3, NWS Honolulu, HI
NWS Honolulu, HI issued this flash flood watch at Mar 8, 2012, 9:22 AM HST for Honolulu County, Kauai County, Kalawao County, Hawaii. It took effect at Mar 8, 2012, 12:00 PM HST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2012, 9:22 AM HST (19:22 UTC)
- In effect from
- Mar 8, 2012, 12:00 PM HST
- Expired
- Mar 10, 2012, 3:07 AM HST
- In force
- 39 hr
- Issued by
- NWS Honolulu, HI
- Flood severity
- None
Counties Honolulu County, HI, Kalawao County, HI, Kauai County, HI
The radar
The Molokai radar (PHMO), 116 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lihue, (PHLI), launched 12:00Z, 7.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 125 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 752 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
686 WGHW60 PHFO 081922 FFAHFO URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE HONOLULU HI 922 AM HST THU MAR 8 2012 ...FLASH FLOOD WATCH IN EFFECT FOR MAUI MOLOKAI LANAI OAHU AND KAUAI FROM NOON TODAY TO 4 PM HST FRIDAY... .A SURFACE TROUGH IN THE VICINITY OF MAUI IS FORECAST TO MOVE WEST THROUGH FRIDAY. THE TROUGH WILL BE INTERACTING WITH AN UPPER LEVEL DISTURBANCE...RESULTING IN A GOOD CHANCE OF HEAVY RAINS AND THUNDERSTORMS. HIZ002>015-017>021-090830- /O.NEW.PHFO.FF.A.0003.120308T2200Z-120310T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-OAHU SOUTH SHORE- WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-CENTRAL OAHU- WAIANAE MOUNTAINS-MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI- LANAI MAUKA-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA- 922 AM HST THU MAR 8 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A * FLASH FLOOD WATCH FOR MAUI...MOLOKAI...LANAI...OAHU AND KAUAI * THROUGH FRIDAY AFTERNOON. * THE THREAT OF HEAVY RAINS AND THUNDERSTORMS WILL SPREAD WESTWARD FROM MAUI TODAY TO KAUAI BY TONIGHT. WITH THE SATURATED GROUND ANY ADDITIONAL RAINFALL WILL BRING INCREASED RUNOFF THAT COULD PRODUCE FLASH FLOODING...POTENTIALLY RESULTING IN LAND SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS VERY DANGEROUS. REMEMBER THAT IT DOES NOT HAVE TO BE RAINING HEAVILY WHERE YOU ARE FOR FLASH FLOODING TO OCCUR. MONITOR THE LATEST FORECASTS AND BE PREPARED TO TAKE IMMEDIATE ACTION IF FLASH FLOOD WARNINGS ARE ISSUED. && $$ LAU
5 follow-up statements
149 WGHW60 PHFO 090106 FFAHFO URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE HONOLULU HI 306 PM HST THU MAR 8 2012 ...FLASH FLOOD WATCH IN EFFECT FOR MAUI MOLOKAI LANAI OAHU AND KAUAI TO UNTIL 4 AM HST SATURDAY... .A SURFACE TROUGH IN THE VICINITY OF MAUI IS FORECAST TO MOVE WEST THROUGH FRIDAY. THE TROUGH WILL BE INTERACTING WITH AN UPPER LEVEL DISTURBANCE...RESULTING IN A GOOD CHANCE OF HEAVY RAINS AND THUNDERSTORMS. HIZ002>015-017>021-091415- /O.EXT.PHFO.FF.A.0003.000000T0000Z-120310T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-OAHU SOUTH SHORE- WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-CENTRAL OAHU- WAIANAE MOUNTAINS-MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI- LANAI MAUKA-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA- 306 PM HST THU MAR 8 2012 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH LATE FRIDAY NIGHT... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * KAUAI...OAHU...MAUI...MOLOKAI AND LANAI. * THROUGH LATE FRIDAY NIGHT. * THE THREAT OF HEAVY RAINS AND THUNDERSTORMS WILL SPREAD WESTWARD FROM MAUI THIS AFTERNOON TO KAUAI BY OVERNIGHT. WITH THE SATURATED GROUND ANY ADDITIONAL RAINFALL WILL BRING INCREASED RUNOFF THAT COULD PRODUCE FLASH FLOODING...POTENTIALLY RESULTING IN LAND SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS VERY DANGEROUS. REMEMBER THAT IT DOES NOT HAVE TO BE RAINING HEAVILY WHERE YOU ARE FOR FLASH FLOODING TO OCCUR. MONITOR THE LATEST FORECASTS AND BE PREPARED TO TAKE IMMEDIATE ACTION IF FLASH FLOOD WARNINGS ARE ISSUED. && $$ LAU
514 WGHW60 PHFO 090456 CCA FFAHFO URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH...CORRECTED NATIONAL WEATHER SERVICE HONOLULU HI 656 PM HST THU MAR 8 2012 ...FLASH FLOOD WATCH IN EFFECT FOR MAUI MOLOKAI LANAI OAHU AND KAUAI TO UNTIL 6 AM HST SATURDAY... .A SURFACE TROUGH IN THE VICINITY OF MAUI IS FORECAST TO MOVE WEST THROUGH FRIDAY. THE TROUGH WILL BE INTERACTING WITH AN UPPER LEVEL DISTURBANCE...RESULTING IN A GOOD CHANCE OF HEAVY RAINS AND THUNDERSTORMS. HIZ002>015-017>021-091815- /O.EXT.PHFO.FF.A.0003.000000T0000Z-120310T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-OAHU SOUTH SHORE- WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-CENTRAL OAHU- WAIANAE MOUNTAINS-MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI- LANAI MAUKA-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA- 656 PM HST THU MAR 8 2012 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH LATE FRIDAY NIGHT... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * KAUAI...OAHU...MAUI...MOLOKAI AND LANAI. * THROUGH LATE FRIDAY NIGHT. * THE THREAT OF HEAVY RAINS AND THUNDERSTORMS WILL SPREAD WESTWARD FROM MAUI THIS AFTERNOON TO KAUAI BY OVERNIGHT. WITH THE SATURATED GROUND ANY ADDITIONAL RAINFALL WILL BRING INCREASED RUNOFF THAT COULD PRODUCE FLASH FLOODING...POTENTIALLY RESULTING IN LAND SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS VERY DANGEROUS. REMEMBER THAT IT DOES NOT HAVE TO BE RAINING HEAVILY WHERE YOU ARE FOR FLASH FLOODING TO OCCUR. MONITOR THE LATEST FORECASTS AND BE PREPARED TO TAKE IMMEDIATE ACTION IF FLASH FLOOD WARNINGS ARE ISSUED. && $$ LAU
796 WGHW60 PHFO 091336 FFAHFO URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE HONOLULU HI 336 AM HST FRI MAR 9 2012 ...FLASH FLOOD WATCH IN EFFECT FOR MAUI MOLOKAI LANAI OAHU KAUAI AND NIIHAU UNTIL 6 AM HST SATURDAY... .A SURFACE TROUGH IN THE VICINITY OF MAUI IS FORECAST TO MOVE WEST THROUGH SATURDAY. THE TROUGH WILL BE INTERACTING WITH AN UPPER LEVEL DISTURBANCE...RESULTING IN HEAVY RAINS AND THUNDERSTORMS. HIZ001-100245- /O.EXA.PHFO.FF.A.0003.000000T0000Z-120310T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NIIHAU- 336 AM HST FRI MAR 9 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE NIIHAU * THROUGH LATE TONIGHT. * HEAVY RAIN AND THUNDERSTORMS ACROSS THE AREA WILL CONTINUE INTO TONIGHT DUE TO THE SURFACE TROUGH OVER THE ISLANDS INTERACTING WITH THE UPPER LEVEL DISTURBANCE WEST OF THE ISLANDS. DUE TO RECENT RAINFALL...THE SATURATED GROUND WILL RESPOND QUICKLY TO ANY ADDITIONAL RAIN...WHICH COULD RESULT IN LAND SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS VERY DANGEROUS. REMEMBER THAT IT DOES NOT HAVE TO BE RAINING HEAVILY WHERE YOU ARE FOR FLASH FLOODING TO OCCUR. MONITOR THE LATEST FORECASTS AND BE PREPARED TO TAKE IMMEDIATE ACTION IF FLASH FLOOD WARNINGS ARE ISSUED. && $$ HIZ002>015-017>021-100245- /O.CON.PHFO.FF.A.0003.000000T0000Z-120310T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-OAHU SOUTH SHORE- WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-CENTRAL OAHU- WAIANAE MOUNTAINS-MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI- LANAI MAUKA-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA- 336 AM HST FRI MAR 9 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * KAUAI...LANAI...MAUI...MOLOKAI AND OAHU. * THROUGH LATE TONIGHT. * HEAVY RAIN AND THUNDERSTORMS ACROSS THE AREA WILL CONTINUE INTO TONIGHT DUE TO THE SURFACE TROUGH OVER THE ISLANDS INTERACTING WITH THE UPPER LEVEL DISTURBANCE WEST OF THE ISLANDS. DUE TO RECENT RAINFALL...THE SATURATED GROUND WILL RESPOND QUICKLY TO ANY ADDITIONAL RAIN...WHICH COULD RESULT IN LAND SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS VERY DANGEROUS. REMEMBER THAT IT DOES NOT HAVE TO BE RAINING HEAVILY WHERE YOU ARE FOR FLASH FLOODING TO OCCUR. MONITOR THE LATEST FORECASTS AND BE PREPARED TO TAKE IMMEDIATE ACTION IF FLASH FLOOD WARNINGS ARE ISSUED. && $$
721 WGHW60 PHFO 100038 FFAHFO FLOOD WATCH NATIONAL WEATHER SERVICE HONOLULU HI 238 PM HST FRI MAR 9 2012 ...FLASH FLOOD WATCH FOR OAHU KAUAI AND NIIHAU UNTIL 6 AM HST SATURDAY... .A SURFACE TROUGH NEAR KAUAI AND OAHU WILL MOVE SLOWLY WEST THROUGH SATURDAY. THE TROUGH WILL INTERACT WITH A LOW ALOFT CENTERED WEST OF KAUAI...RESULTING IN HEAVY RAINS AND THUNDERSTORMS. HIZ012>015-017>021-100145- /O.CAN.PHFO.FF.A.0003.000000T0000Z-120310T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA- MAUI WINDWARD WEST-MAUI LEEWARD WEST-MAUI CENTRAL VALLEY- WINDWARD HALEAKALA-LEEWARD HALEAKALA- 238 PM HST FRI MAR 9 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR LANAI...MAUI AND MOLOKAI HAS BEEN CANCELLED. $$ HIZ001>011-101345- /O.CON.PHFO.FF.A.0003.000000T0000Z-120310T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS- OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU- OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS- 238 PM HST FRI MAR 9 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * KAUAI...NIIHAU AND OAHU. * THROUGH LATE TONIGHT. * THE THREAT OF HEAVY RAIN AND THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT...AS A SURFACE TROUGH NEAR KAUAI INTERACTS WITH A LOW ALOFT. THE SATURATED GROUND WILL RESPOND QUICKLY TO ANY ADDITIONAL RAIN...WHICH COULD RESULT IN LAND SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS VERY DANGEROUS. REMEMBER THAT IT DOES NOT HAVE TO BE RAINING HEAVILY WHERE YOU ARE FOR FLASH FLOODING TO OCCUR. && $$ BIRCHARD
600 WGHW60 PHFO 101307 FFAHFO FLOOD WATCH NATIONAL WEATHER SERVICE HONOLULU HI 307 AM HST SAT MAR 10 2012 ...FLOOD WATCH FOR KAUAI COUNTY AND OAHU IS CANCELLED... HIZ001>011-101415- /O.CAN.PHFO.FF.A.0003.000000T0000Z-120310T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS- OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU- OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS- 307 AM HST SAT MAR 10 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE THREAT FOR HEAVY RAIN HAS DIMINISHED AS UNSETTLED WEATHER HAS MOVED WEST. HENCE THE FLASH FLOOD WATCH FOR KAUAI...NIIHAU AND OAHU HAS BEEN CANCELLED. THE ISLANDS CAN STILL EXPECT PASSING SHOWERS TODAY. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this flash flood watch went out at Mar 8, 9:00 AM HST, 22 minutes earlier.
Area forecast discussion, Mar 8, 9:00 AM HST, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 900 AM HST THU MAR 8 2012 .SYNOPSIS... A PASSING TROUGH IS FORECAST TO KEEP THE WEATHER UNSETTLED THROUGH SATURDAY...WHILE A STRONG HIGH PRESSURE SYSTEM FAR NORTHWEST OF THE STATE MAINTAIN STRONG AND GUSTY TRADES INTO EARLY NEXT WEEK. THE SHOWERS WILL BE FOCUSED OVER THE WINDWARD AND MOUNTAIN AREAS. && .DISCUSSION... THE ECMWF /EC/ AND GFS MODELS DISAGREE ON SOME WEATHER ELEMENTS SUCH AS THE WINDS BUT BOTH AGREE ON THE LETTING UP OF THE WET WEATHER THIS SATURDAY. FOR NOW...THERE IS A BOUNDARY OR TROUGH IN THE VICINITY OF MAUI... WHERE MOST OF THE WEATHER IS OCCURRING NOW. THUNDERSTORM ACTIVITY IS DETECTED BY BOTH SATELLITE AND RADAR RIGHT OFF THE NORTH COAST OF MAUI AND THREATENS TO SPREAD ONSHORE. WIND WISE...IT APPEARS FROM WIND DATA STATEWIDE...THE STRONG GUSTY TRADES ARE ON THE WEST SIDE OF TROUGH...AND LIGHTER EASTERLY WINDS TO THE EAST. THE EC APPEARS TO PICK THIS UP WELL AND MAINTAIN THIS IDENTITY AS THE TROUGH MOVES WESTWARD. THE GFS ON THE OTHER HAND HAS THE TROUGH WEAKENING OR DISSIPATING WITH STRONG AND GUSTY TRADES SPREADING TO ALL AREAS. WE HAVE SIDED WITH THE WINDIER GFS SOLUTION. WITH THIS THREATENING WEATHER...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR MAUI MOLOKAI LANAI OAHU AND KAUAI. THE THREAT OF HEAVY RAINS IS NOT IMMEDIATE FOR KAUAI NOW...BUT IS EXPECTED FROM THIS EVENING ON. WE ARE ALSO MONITORING CLOSELY THE WINDS ACROSS OAHU AND KAUAI... WHERE IT IS RATHER BLUSTERY. A WIND ADVISORY MAY BE NECESSARY THIS AFTERNOON FOR THESE TO ISLANDS IN PARTICULARLY THE UNSETTLED WEATHER IS SLATED TO CLEAR KAUAI BY LATE SATURDAY AFTERNOON WHERE THE TROUGH WILL BE WELL WEST OF KAUAI. THE STRONG TRADES...HOWEVER...ARE EXPECTED TO LAST THROUGH THE WEEKEND. && .AVIATION... CONVECTION IS ONGOING OVER THE MAUI COUNTY ALONG WITH STRONG LLVL NE WINDS. EXPECT WIDESPREAD MVFR WITH ISOLATED IFR CONDITIONS ACROSS THE CENTRAL ISLANDS AND ADJ WTRS. CB TOPS ARE REACHING FL400-FL500. A DEVELOPING UPPER LOW OVER THE WESTERN PORTION OF THE STATE WILL LEAD TO DETERIORATING CONDITIONS OVERNIGHT. AIRMETS ARE IN PLACE ACROSS THE BOARD FOR LLVL TURB...MT OBSCURATION AND ICING IN THE CONVECTIVE AREAS OVER MAUI COUNTY. THESE WILL LIKELY PERSIST WITH SOME ADJUSTMENTS THROUGH THE PD. SIGMET ROMEO IS IN EFFECT FOR TS FROM MAUI COUNTY NEWD FOR 800 MILES. THE AREA OF TS STATIONARY. && .MARINE... A HIGH SURF ADVISORY IS LIKELY FOR THE EAST FACING SHORES FOR ISLANDS EXPOSED TO A SHORT PERIOD NORTH NORTHEAST SWELL SLATED TO ARRIVE TONIGHT. THE ADVISORY WILL BE POSTED THIS AFTERNOON. THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR ALL HAWAIIAN WATERS FOR WINDS AND/OR COMBINED SEAS...WITH THESE CONDITIONS EXPECTED THROUGH AT LEAST SATURDAY MORNING. && .HFO WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR MAUI MOLOKAI LANAI OAHU KAUAI UNTIL 4 PM HST FRIDAY. SMALL CRAFT ADVISORY UNTIL 6 AM HST SATURDAY FOR ALL HAWAIIAN WATERS. && LAU
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 10:23 PM HST | Areal Flood Advisory | HFO | Kalawao | 9 hr |
| Mar 7, 11:01 PM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Mar 7, 11:38 PM HST | Flash Flood Warning | HFO | Kalawao | 6 hr |
| Mar 8, 6:33 AM HST | Special Marine Warning | HFO | 117 min | |
| Mar 8, 9:59 AM HST | Areal Flood Advisory | HFO | Kalawao | 6 hr |
| Mar 8, 10:16 AM HST | Wind Advisory | HFO | Kalawao | 17 hr |
| Mar 8, 11:41 AM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Mar 8, 12:17 PM HST | Flash Flood Warning | HFO | Kalawao | 3 hr |
Nearby
Flash Flood Watches in Hawaii, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.